Hans Kazan has recovered somewhat thanks to the medication he is receiving, but he is still in hospital in Spain. His wife, Wendy Kazan, told the National Ports Agency that the cause of the severe nausea experienced by the well-known Dutch magician (69) had not yet been found.
,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,, It was good, so we are assured in this regard. “But we don’t have a diagnosis yet,” Wendy Kazan says. The cause could be one of the medications he takes for heart, diabetes, and cholesterol, among others. “They’re now trying to figure out if there’s anything in his medication that he can’t tolerate, but that’s very complicated,” Kazan says.
The magician, who lives in Spain, was taken to hospital on Monday after spending two weeks there last month due to nausea and vomiting. Then he was rushed to the hospital because he was not holding anything. Extensive research and various examinations yielded nothing at first, but excess stomach acid was later identified as the cause. Kazan stopped taking the medication that caused this, so the cause must now be sought elsewhere.
His wife says that as long as the cause is not found this time, Kazan will remain in the hospital. “He can’t leave without them knowing what it is. Once he starts eating again, things go wrong. He still hopes the cause will be revealed soon,” says Wendy, who still hopes the cause will be revealed soon. Things suddenly happen quickly.”
Also listen to the AD Media Podcast:
Watch the show and entertainment videos below:
Unlimited free access to Showbytes? And that can!
Sign in or create an account and never miss a thing from the stars.
“Unable to type with boxing gloves on. Freelance organizer. Avid analyst. Friendly troublemaker. Bacon junkie.”